# SDR SWAA041317

- Difficulty date: May 9, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 58,279 hours, 48,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND RT BULKHEAD FRAME AT BS 178, WL 207, CRACKED.  REMOVED AND REPLACED RT FRAME PER ACO.
